| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported after an intraocular lens was implanted, the patient vision was worse.The lens was exchanged for another lens six month after initial implantation in a secondary procedure.The clinical reason for the explant was given as dysphotopsia.Additional information has been requested and received stating the patient experienced glare and was not hospitalized for any of the events.The prognosis was good.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).